The Lupus Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
164 Posts
Discussion Starter #1
Too much potassium? What does that mean? She is checking into this further with more blood work etc. Also told that I have significant bone loss. I've been given another drug to take. Oh the joy.What next?? Guess I'll wait and see what comes out of these two things.
 

·
Registered
Joined
·
15,684 Posts
((((((((((Dalyce))))))))))) :hugbetter:

Have you been on Pred? Has it been reduced or stopped lately?
The reason I ask is because

http://www.rcpamanual.edu.au/sections/pathologytest.asp?s=33&i=558
has this to say about increased potassium levels.
Increased levels are found in acidosis, tissue damage, renal failure and mineralocorticoid deficiency
So a few possibilities. I'm sorry about your bone loss, they will probably start you on something for that and at least on the meds they can halt any further progression.

I hope you get some answers soon, so you have a clear path to follow. Take it easy, it's easy to say I know but until you know exactly what's going on there's no point in driving yourself crazy with worry :hug:

love
Lily
 

·
Registered
Joined
·
164 Posts
Discussion Starter #3
No, I'm not taking prednisone. Reading up on excess potassium does seem to scare me a little. Hope nothing too serious comes from it.
 
1 - 3 of 3 Posts
Top